Alert archive / Louisiana / Wind Advisories in 2014
Wind Advisory 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Mar 27, 2014, 4:17 AM CDT for Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Mar 27, 2014, 11:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2014, 4:17 AM CDT (09:17 UTC)
- In effect from
- Mar 27, 2014, 11:00 AM CDT
- Expired
- Mar 27, 2014, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lake Charles, LA
Counties Cameron Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS74 KLCH 270917 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 417 AM CDT THU MAR 27 2014 ...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST WILL LEAD TO STRONG AND GUSTY SOUTHEAST WINDS DEVELOPING LATER THIS MORNING OVER THE COASTAL COUNTIES AND PARISHES GENERALLY ALONG AND SOUTH OF INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO SUBSIDE THIS EVENING. LAZ041>045-052>055-073-074-TXZ215-216-271700- /O.NEW.KLCH.WI.Y.0011.140327T1600Z-140327T2300Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 417 AM CDT THU MAR 27 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING. * TIMING...LATE MORNING TO LATE AFTERNOON TODAY. * WINDS...AROUND 20 MPH WITH GUSTS NEAR 30 MPH. * IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD LOSE SOME BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
2 follow-up statements
440 WWUS74 KLCH 271512 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1012 AM CDT THU MAR 27 2014 ...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST WILL LEAD TO STRONG AND GUSTY SOUTHEAST WINDS DEVELOPING LATER THIS MORNING OVER THE COASTAL COUNTIES AND PARISHES GENERALLY ALONG AND SOUTH OF INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO SUBSIDE THIS EVENING. LAZ041>045-052>055-073-074-TXZ215-216-272300- /O.CON.KLCH.WI.Y.0011.140327T1600Z-140327T2300Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 1012 AM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...LATE MORNING TO LATE AFTERNOON TODAY. * WINDS...AROUND 20 MPH WITH GUSTS NEAR 30 MPH. * IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD LOSE SOME BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
467 WWUS74 KLCH 272320 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 620 PM CDT THU MAR 27 2014 ...STRONG AND GUSTY SOUTHEAST WINDS ARE DIMINISHING... .THE LOSS OF DAYTIME HEATING HAS RESULTED IN SUSTAINED WINDS DROPPING BELOW ADVISORY THRESHOLDS. LAZ041>045-052>055-073-074-TXZ215-216-280030- /O.EXP.KLCH.WI.Y.0011.000000T0000Z-140327T2300Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 620 PM CDT THU MAR 27 2014 ...WIND ADVISORY HAS EXPIRED... THE STRONGEST WINDS IN THE AREA ARE AT BEAUMONT AND HAVE LOWERED TO A SUSTAINED 19 MPH. THIS TREND SHOULD CONTINUE. $$ SWEENEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 11:43 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Mar 26, 11:43 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 PM CDT WED MAR 26 2014
.AVIATION...MVFR CIGS HAVE MOVED INTO THE BPT AND LCH TERMINALS AS
LOW LEVEL MOISTURE HAS ENCROACHED INTO THE COASTAL AREA OF SE TX
AND SW LA. THE NEXT UPPER LEVEL DISTURBANCE WILL CROSS THE AREA
LATE THURSDAY ENHANCING LIFT UNDER GOOD UPPER LEVEL DIFLUENCE AS
MOISTURE DEEPENS. CIGS SHOULD LOWER TO LIFR WITH GUSTY SE WINDS
AND EMBEDDED TSTMS ALONG WITH WIDESPSREAD RAINS. CIGS WILL IMPROVE
TO IFR AT BPT BUT STAY LIFR FOR THE REMAINDER OF THE TERMINALS
THURSDAY NIGHT WITH LIGHT RAIN AND OCNL TSTMS.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 937 PM CDT WED MAR 26 2014/
DISCUSSION...
REGIONAL 88DS SHOW THE BULK OF THE PRECIP ASSOCIATED WITH THE
ADVANCING SHORTWAVE TROF IS ABOUT TO MOVE OUT OF THE FORECAST AREA.
WITH DRIER AIR ENCROACHING BEHIND THE DISTURBANCE...LOWERED POPS
FOR THE REMAINDER OF THE NIGHT TO JUST ISOLATED 15S TO ACCOUNT FOR
ANY RENEGADE SHOWERS WHICH MAY TRY POPPING UP BEFORE DAYBREAK.
ELSEWHERE JUST MADE MINOR TWEAKS TO THE GRIDS/ZONES.
UPDATE OUT SHORTLY.
25
PREV DISCUSSION... /ISSUED 651 PM CDT WED MAR 26 2014/
AVIATION...ALTHOUGH THE GRADIENT HAS TIGHTENED AND WINDS ARE
MODERATE OUT OF THE SOUTHEAST, ONLY VERY LIGHT RAIN IS OCCURRING
INTO THE SOUTHERN TERMINALS DUE TO A DRY LAYER BLO 8K FEET. THE
LOW LEVEL MOISTURE INTRUSION SHOULD BEGIN LATER THIS EVENING WITH
MVFR CIGS INTO BPT AND LCH, MVFR CIGS BLO 2K FEET INTO AEX BEFORE
SUNRISE.
AN UPPER DIVERGENT SPLIT FLOW WILL ALLOW FOR A FEW EMBEDDED TSTMS
AMONG WIDESPREAD SHOWERS LATE THURSDAY AFTERNOON WITH CIGS
LOWERING TO LIFR. GUSTY SOUTHEAST WINDS SHOULD KEEP VIS FROM
LOWERING BLO 3 MILES DESPITE THE PRECIP.
SWEENEY
PREV DISCUSSION... /ISSUED 334 PM CDT WED MAR 26 2014/
DISCUSSION...
LARGE SFC HIGH CONTINUES OVER THE EASTERN U.S. THIS AFTERNOON...BEHIND
THE INTENSE SFC LOW AND UPPER LEVEL TROF OFF THE EAST COAST. OVER
OUR REGION...THE TIGHTENING PRESSURE GRADIENT ON THE SOUTHWEST SIDE OF
THE HIGH OVER OUR REGION WILL CONTINUE INCREASED SE WINDS THIS
AFTERNOON AND LIKELY STAY ELEVATED OVERNIGHT. WIND ADVISORY LIKELY
TO BE NEEDED FOR THU AS LLJ INCREASED TO 40-45 KTS ACROSS THE
REGION TRANSLATES TO 20-25 MPH WITH GUSTS OVER 30 MPH ACROSS THE REGION.
FOR THE REST OF THIS AFTERNOON/EVENING...THE FIRST UPPER LEVEL
PERTURBATION IS GENERATING AN INCREASE AREA OF CLOUDS/MOISTURE &
LIFT OVER SE TX...WITH -SHRA BEGINNING TO INCREASE ACROSS THE
WESTERN COASTAL WATERS/SE TX. NOT EXPECTING A WIDESPREAD SHRA
EVENT WITH THIS FIRST IMPULSE...BUT DID RAISE POPS THIS AFTERNOON
TO 30-40% FOR SE TX/W LA...AND KEPT IT 30-40% FOR THE REMAINDER OF THE
EVENING OVER THE ENTIRE AREA.
NEXT UPPER LEVEL PERTURBATION ACROSS AZ/NM WILL MOVE QUICKLY E
OVERNIGHT INTO TX THU...WITH MUCH MORE SIGNIFICANT MOISTURE/LIFT.
THUS...KEPT HEALTHY POPS FOR NUM SHRA/TSRA...WITH THE BEST CHANCES
DURING THU AFTERNOON AND EVENING. SPC STILL HAS AREA NORTH OF
REGION IN SLIGHT RISK. WITH THE STRONG LLJ EXPECTED...CAN'T RULE
OUT THE STRONGER TSRA GENERATING SOME LOCALIZED WIND DAMAGE.
WITH A BRIEF LULL FOR FRI MORNING...YET ANOTHER UPPER LEVEL DISTURBANCE IS
EXPECTED FOR FRI AFTERNOON/EVENING...WITH THE MAIN EMPHASIS JUST N
OF OUR REGION OVER N LA/MS. WITH AFTERNOON TEMPS EXPECTED TO REACH
NEAR/LOWER 80S...A FEW OF THESE TSRA COULD REACH SVR LIMITS ACROSS
THIS AREA. THUS...SPC HAS THIS AREA OUTLINE FOR SLIGHT RISK FOR
FRI.
AN THEN THE COLD FRONT IS EXPECTED LATE FRI NIGHT/EARLY SAT WITH
AND END TO THE PRECIPITATION EXPECTED. ONLY EXPECTING A SLIGHT
COOL DOWN...WITH LOWS IN THE 50S AND HIGHS IN THE 70S.
DML
MARINE...
A TIGHTENING PRESSURE GRADIENT ACROSS THE REGION WILL RESULT IN
CONTINUED SOUTHEAST WINDS 20 TO 25 KNOTS THROUGH THURSDAY AFTERNOON
OVER THE COASTAL WATERS...WITH SMALL CRAFT ADVISORY THROUGH THIS
PERIOD. WINDS WILL SUBSIDE A BIT ON FRIDAY...WITH ANOTHER COLD
FRONT FORECAST TO MOVE THROUGH THE REGION LATE FRIDAY NIGHT INTO
EARLY SATURDAY.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 57 72 64 80 61 / 60 70 70 20 50
KBPT 59 72 64 79 62 / 50 70 70 20 40
KAEX 51 72 62 82 58 / 30 60 60 30 60
KLFT 54 73 64 81 63 / 60 70 70 30 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH THURSDAY AFTERNOON FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Mar 26, 6:46 AM CDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 646 AM CDT WED MAR 26 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 271200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 646 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS SHOWERS AND THUNDERSTORMS...PERHAPS EVOLVING INTO A MORE ORGANIZED THUNDERSTORM COMPLEX...ARE EXPECTED TO DEVELOP OVER EAST TEXAS THURSDAY MORNING...AND SUBSEQUENTLY PUSH EAST ACROSS THE OUTLOOK AREA THURSDAY AFTERNOON AND EVENING. AT THIS TIME...FORECAST PARAMETERS INDICATE THAT THERE IS AT LEAST SOME POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ALL APPEAR POSSIBLE WITH ANY THUNDERSTORM THAT DOES BECOME SEVERE. HOWEVER...THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW. HIGH ATMOSPHERIC MOISTURE CONTENT FORECAST TO BE IN PLACE WILL ALSO YIELD THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE ON FRIDAY AND FRIDAY NIGHT...THOUGH THERE IS GREATER UNCERTAINTY AT THIS TIME AS TO THE NATURE OF ANY SEVERE WEATHER RISK WITH A LOWER OVERALL PROBABILITY OF SHOWERS AND THUNDERSTORMS COMPARED TO THURSDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-271200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 646 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE EAST WINDS THIS MORNING WILL GRADUALLY BECOME MORE SOUTHEASTERLY AND INCREASE THIS AFTERNOON. FOR THE GULF WATERS...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...AND A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTH WINDS ARE EXPECTED TO REMAIN ELEVATED THROUGH THURSDAY...BEFORE DECREASING THURSDAY NIGHT. A COLD FRONT IS EXPECTED TO SWEEP THROUGH THE GULF WATERS FRIDAY NIGHT INTO EARLY SATURDAY...WITH A BRIEF BOUT OF MODEST OFFSHORE FLOW EXPECTED ON SATURDAY. NUMEROUS SHOWERS AND THUNDERSTORMS...PERHAPS EVOLVING INTO A MORE ORGANIZED THUNDERSTORM COMPLEX...ARE EXPECTED TO DEVELOP OVER EAST TEXAS THURSDAY MORNING...AND SUBSEQUENTLY PUSH EAST ACROSS THE OUTLOOK AREA THURSDAY AFTERNOON AND EVENING. AT THIS TIME...FORECAST PARAMETERS INDICATE THAT THERE IS AT LEAST SOME POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND WATERSPOUTS ALL APPEAR POSSIBLE WITH ANY THUNDERSTORM THAT DOES BECOME SEVERE. HOWEVER...THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE ON FRIDAY AND FRIDAY NIGHT...THOUGH THERE IS GREATER UNCERTAINTY AT THIS TIME AS TO THE NATURE OF ANY SEVERE WEATHER RISK WITH A LOWER OVERALL PROBABILITY OF SHOWERS AND THUNDERSTORMS COMPARED TO THURSDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:07 PM CDT | Special Weather Statement | LCH | Rapides | 53 min |
| Mar 27, 5:24 PM CDT | Special Weather Statement | LCH | Vernon | 66 min |
| Mar 27, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 64 min |
| Mar 27, 6:15 PM CDT | Small Craft Advisory | LCH | 10 hr | |
| Mar 27, 6:22 PM CDT | Special Weather Statement | LCH | Vernon | 53 min |
| Mar 27, 6:54 PM CDT | Special Weather Statement | LCH | Rapides | 66 min |
| Mar 27, 4:21 PM CDT | Special Weather Statement | LCH | Newton | 54 min |
| Mar 27, 6:23 PM CDT | Special Weather Statement | LCH | Jasper, Tyler | 37 min |
Nearby
Wind Advisories in Louisiana, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.